# SDR USAA001733

- Difficulty date: October 12, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Aft Cargo Door
- Part time: 44,248 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - CX-5, FRAME CRACKED, 6 INCHES, AFT CARGO DOOR FORWARD LOWER CORNER FRAME.  REPLACED FRAME PER SRM 51-10-1.  (X)
